RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1325–1329 (Mi de10010)  

Ordinary Differential Equations

Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations

V. N. Gorbuzov

Yanka Kupala State University of Grodno

Full text: PDF file (1071 kB)

English version:
Differential Equations, 1999, 35:10, 1341–1345

Bibliographic databases:
UDC: 517.936
Received: 20.06.1995

Citation: V. N. Gorbuzov, “Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations”, Differ. Uravn., 35:10 (1999), 1325–1329; Differ. Equ., 35:10 (1999), 1341–1345

Citation in format AMSBIB
\Bibitem{Gor99}
\by V.~N.~Gorbuzov
\paper Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1325--1329
\mathnet{http://mi.mathnet.ru/de10010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757710}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1341--1345


Linking options:
  • http://mi.mathnet.ru/eng/de10010
  • http://mi.mathnet.ru/eng/de/v35/i10/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019